# SDR QXEA200801050

- Difficulty date: October 1, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4739511
- Condition: Low
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT MASTER WARNING ALONG WITH CHECK FIRE DETECTOR AND APU BLT LOW LIGHT IN OVERHEAD PANEL. REMOVED AND REPLACED APU FIRE EXTINGUISHING BOTTLE IAW DHC-8/400 AMM 26-23-01-000-801/ 400/801. OPERATIONAL CHECK GOOD IAW 26-13-00-710-801. (K)
